# SDR NWAA071826314

- Difficulty date: May 11, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 34,514 hours, 4,325 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Stuck
- Location: Oven
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, GALLEY 2-C OVEN 2-45 WAS VERY HOT, AND SMELLED OF BURNING WIRES.  PULLED CIRCUIT BREAKERS.  FLIGHT CONTINUED ON AND LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND BUTTON STUCK ON OVEN CONTROLLER.   REMOVED AND REPLACED OVEN CONTROLLER.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT RETURNED TO SERVICE.
